# SDR SIMA0871

- Difficulty date: March 27, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Engine: Pwa PW127
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5313 - AFTER TAKEOFF FROM FLL, NR 2 ENGINE HAD HIGH ITT.  SELECTED BLEED OFF AND REDUCED POWER.  AIRCRAFT DIVERTED TO MIA WITH NO FUTURE INCIDENTS.  FOUND LOOSE CLAMP ON INTER COMPRESSOR BLEED VALVE.  SECURED SAME.  PERFORMED OPS CHECK IAW PWA MM.  OPS CHECK GOOD RETURNED AIRCRAFT TO SERVICE.  (M)
